# SDR CAL960593

- Difficulty date: May 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16813
- Make and model: Doug DC-9-82
- Aircraft serial: 48066
- Engine: Pwa JT8D217A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Tube
- Part number: 775898
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MSY - FLT 1865 - THE NR 1 ENGINE BEGAN TO LOSE OIL WHILE EN ROUTE FROM PBI TO IAH.  THE AIRCRAFT WAS DIVERTED TO MSY WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A LEAKING OIL TUBE TO NR 1 ENGINE.  THE OIL TUBE WAS REPLACED WITH NEW SEALS INSTALLED.  THE ENGINE WAS SERVICED WITH OIL.  THE ENGINE WAS RUN AND LEAK CHECKS WERE GOOD.  (X)
